Show simple item record

dc.creatorSwartz, Charleses
dc.date2017-03-23
dc.date.accessioned2025-10-06T15:04:56Z
dc.date.available2025-10-06T15:04:56Z
dc.identifierhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1288
dc.identifier10.4067/S0716-09172014000200006
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/255458
dc.descriptionIf λ is a scalar sequence space, a series P Zj in a topological vector space Z is λ multiplier convergent in Z if the series P ∞J =1 tj Zj converges in Z for every t = {tj} ∈ λ-If λ satisfies appropriate conditions, a series in a locally convex space X which is λ multiplier convergent in the weak topology is λ multiplier convergent in the original topology ofthe space (the Orlicz-Pettis Theorem) but may fail to be λ multiplier convergent in the strong topology of the space. However, we show under apprpriate conditions on the multiplier space λ that the series will have strongly bounded partial sums.es
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.en
dc.relationhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1288/1000
dc.rightsCopyright (c) 2014 Proyecciones. Journal of Mathematicsen
dc.rightshttps://creativecommons.org/licenses/by/4.0en
dc.sourceProyecciones (Antofagasta); Vol. 33 No. 2 (2014); 205-213en
dc.sourceProyecciones. Revista de Matemática; Vol. 33 Núm. 2 (2014); 205-213es
dc.source0717-6279
dc.source10.22199/issn.0717-6279-2014
dc.titleStrongly Bounded Partial Sumses
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record